What is my endo talking about?? Doesnt seem to be me!!!

What is my endo talking about?? Doesnt seem to be me!!!

After seeing a different endo a second time, balling my eyes out saying i have constant changing moods by the minute, anxiety, on off depression by the day, detachment, i cant cope anymore.. i could tell she wasnt listening or even bothered and this is what her letter says to my gp.. that im hyper??

Im hypo what is she on about??

I know now that my ft4 was high at that point as i had took the levo prior to test.. then a week later after reducing to 75mcg like she told me too the results came out that i was too hypo again surprise surprise!!

And as for vitamin d and c i didnt even mention them, i asked about taking b12 as my b12 was in range but low!! Wth!!

Iv currently increased to 125mcg as i believe this is what i needed all along 10 months ago!!.. only been 2 weeks so no improvement yet mentally, i dont suffer physically apart from losing weight when hypo...

I just want to feel like i did last year just normal im not asking for much.. i go to turkey in 10 days and i dont want to feel depressed and anxious for no reason at all 😣

15 Replies
oldestnewest

Just to add on the bottom picture when my tsh was 2.5 and ft4 27.8 my ft3 was at 4.77 (3.1-6.8)

Best to remove names of the Doc - just in case :-) Not allowed on the Forum ....

Thank you i have done it x

And also to add i was diagnosed hypo 9 years ago i was fine until they changed my brand of levo to teva.. i have now changed back to actavis 5 months ago x

Very frustrating when things appear in notes/letters that you never discussed. No FT3 result then and no tests for vit D, folate, ferritin or B12? I had terrible problems with old formulation of TEVA and would never touch it again even if it has been reformulated. Marz is right, you need to remove the names.

Hi yes i have added ft3 levels in comments.. my b12 folate and ferritin were tested prior to this.. all in range but low in range.. my b12 was at 326 im currently taking 1000 a day of the jarrods lozenges x

If your taking b12 you must also take compound vit b too otherwise you cause inbalance

Your free t3 should be more like 5.5 or even 6

Your endo sadly is a pratt many are

Do be very very sure to take at least 2000mg vitamin C in divided doses every day to help adrenals etc may also stabilise your mood swings once B vits are balsnced

Never never take your thyroid meds in 24 hours before a test is vital

Hi thanks for your reply i, i have also got the jarrods b complex, but was advised on here to take b12 first for a while in case of any reaction and then the b complex after so i would know which would have caused it..

My b12 was at 326 hows this? I dont know what it has always been though but moods have always been stable until thyroid levels went out of balance last year. Thats why i think its my thyroid mainly ..

ThyroidObsessed Advice is usually given to introduce supplements one at a time. You were probably advised to start the B12, give it a week or two and then add the B Complex. When introducing them individually like that, if there are any reactions you would know what caused it.

It was also advised that 5000mcg B12 would be best with your level, and you said you bought some but didn't want to start that high. B12 below 500 can cause neurological problems, and for us Hypos 900-1000 is recommended along with folate at least half way through it's range.

I don't think your endo knows what she's doing and she's wrong about Vit D, it needs to be kept within the recommended range of 100-150nmol/L (recommended by the Vit D Council) as there is a risk of toxicity if level gets too high. It also has important cofactors needed to be taken alongside it.

Sure your right about moods being thyroid inbalance

B12 should be over 450 on usual ranges where 900 is top

I had not seen any research which says take b12 separately

The words that jumped out at me were "Locum Consultant Physician". Does he actually know anything about thyroid disorders?

It seemed to me she didnt have a clue to be honest.. the fact she had put im hyper when im hypo says it all! Iv been hypo for 9 years!

Im seeing my gp on thursday and im going to ask to change hospitals as iv now seen 2 at this hospital and both useless.. and also iv heard a lot of bad things about this hospital from friends and family so...

It could easily be a secretary typo.

ThyroidObsessed,

Dictating hypothyroid and hyperthyroid often results in the typing service mishearing and typing the wrong term.

Although he/ she is a consultant they are Locum - have you seen him/ her before?

You may also like...